advertisement
Question
Posted by: Anna2000 | 2008/09/29

Mirena an spotting

I' ve had the Mirena for 2 1/2 years now. My menstruation stopped immediately, but about a month ago I had spotting every 1 to 2 weeks for 2 days. I have all the signs of being pragnant. Nauseau, cramps, moodiness, crying all the time for 2 weeks now. Please let me know if there could be any chances of me being pragnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be very unlikely. Have the Mirena checked though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement